# SDR FDEA202111182898

- Difficulty date: November 18, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2645716
- Condition: Corroded
- Location: Bs 1887 L40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT STA.1887 RHS LONGERON 40 IS CORRODED BEYOND LIMITS (MARKED) REMOVED CORRODED LONGERON AT STA 1887 RHS L-40 AND REPAIR PER MD11 SRM 53-00-05-  2R 201. AND MD11 SRM 53-00-01-2R FIG 201 SHEET 10. SEE JPF FOR DETAILS.    "MAJOR REPAIR"
